Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A method for solving certain Diophantine equations


Author: W. H. Mills
Journal: Proc. Amer. Math. Soc. 5 (1954), 473-475
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062757-3
MathSciNet review: 0062757
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. S. Barnes, On the Diophantine equation $ {x^2} + {y^2} + c = xyz$, J. London Math. Soc. vol. 28 (1953) pp. 242-244. MR 0053131 (14:725f)
  • [2] W. H. Mills, A system of quadratic Diophantine equations, Pacific Journal of Mathematics vol. 3 (1953) pp. 209-220. MR 0054625 (14:950e)
  • [3] L. J. Mordell, The congruence $ a{x^3} + b{y^3} + c = 0\;(\bmod xy)$, and integer solutions of cubic equations in three variables, Acta Math. vol. 88 (1952) pp. 77-83. MR 0051852 (14:536f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062757-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society